# SDR JJBA201812175006

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 31,027 hours, 19,922 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1240
- Condition: Malfunctioned
- Location: Mlg Handle
- Part time: 39,787 hours, 31,977 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG/LEVER DISAGREE MESSAGE ON EICAS DURING APPROACH. SHOWED ALL 3 RED LIGHTS. RECEIVED GREEN INDICATIONS AFTER TOUCHDOWN. R&R LGEU. OPS CHECK SAT. OCF REQUIRED. INSPECTED THE OPS CHECK OF LANDING GEAR. OPS CHECK SAT OF LANDING GEAR SWING AND FREE FALL.
